# SDR UIEA2015060900299

- Difficulty date: June 9, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 75,616 hours, 22,391 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901407
- Part serial: 1479
- Condition: Malfunctioned
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE RT ENGINE FIRE LP1.  R & R LOWER AFT LOOP IAW AMM 26-11-00.  OPERATIONS CHECKED OK.
